Chemo- 3 months on

Well it’s been 3 months since I finished my chemotherapy and although I have recovered well, there are still some signs of what has happened to my body.

The docetaxel that I had for my last 3 sessions had the side effect of damaging your nails. I did as instructed and got away with it. However now the brittle nails are now growing out, it is causing a lot of problems. As the nail breaks so easily and are close to the skin, I have been wearing glue on nails to help relieve the pain and so they look a bit nicer. While taking off my nails today to replace them I thought I would take a photo to show you and you can see some of the less well known side effects

IMG_4528.JPG

Advertisements

3 thoughts on “Chemo- 3 months on

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s